# SDR 99ZZZX909

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 1173084103
- Condition: Cracked
- Location: Service Door
- Part time: 483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HINGE CRACKED.  PART SCRAPPED ON SITE.  REF:  RMA NR R014017.  REMOVED AND REPLACED.
